# SDR IPXA09M55916

- Difficulty date: May 10, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Web
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C WHILE PERFORMING INSPECTION FOR OKAY TO INSTALL REPLACEMENT WEB ON RT INBD FLAP OTBD RIB XIFH 311.851 FOUND ATTACH ANGLE ON FWD SIDE OF WEB CRACKED IN RADIUS APPROX .750 INCHES.  REMOVED ANGLE, STOP DRILLED CRACK, FABRICATE AND INSTALLED REPAIR ANGLES IAW MD-11 57-10-01 FIG 3 PG 9.
